# SDR HEEA954803

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector Plate
- Part number: 214175370103
- Condition: Defective
- Location: Att Indicator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOT EQUIPPED WITH A STANDBY ATTITUDE INDICATOR ON/OFF/TEST SWITCH.
